MathSciNet Relay Station
MathSciNet bibliographic data
MR611449 10C30 (20G30)
Liehl, Bernhard On the group ${\rm SL}\sb{2}$ over orders of arithmetic type. J. Reine Angew. Math. 323 (1981), 153–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement